The asymptotic of periodic solutions of autonomous parabolic equations with rapidly oscillating coefficients and equations with large diffusion coefficients
Modelirovanie i analiz informacionnyh sistem, Tome 19 (2012) no. 1, pp. 7-23
Cet article a éte moissonné depuis la source Math-Net.Ru
We study the existence, structure and stability of periodic solutions of nonlinear systems, referred to in the title.
Keywords:
asymptotics; large parameter; periodic solutions.
@article{MAIS_2012_19_1_a0,
author = {S. A. Kashchenko and A. S. Polstyanov},
title = {The asymptotic of periodic solutions of autonomous parabolic equations with rapidly oscillating coefficients and equations with large diffusion coefficients},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {7--23},
year = {2012},
volume = {19},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2012_19_1_a0/}
}
TY - JOUR AU - S. A. Kashchenko AU - A. S. Polstyanov TI - The asymptotic of periodic solutions of autonomous parabolic equations with rapidly oscillating coefficients and equations with large diffusion coefficients JO - Modelirovanie i analiz informacionnyh sistem PY - 2012 SP - 7 EP - 23 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/item/MAIS_2012_19_1_a0/ LA - ru ID - MAIS_2012_19_1_a0 ER -
%0 Journal Article %A S. A. Kashchenko %A A. S. Polstyanov %T The asymptotic of periodic solutions of autonomous parabolic equations with rapidly oscillating coefficients and equations with large diffusion coefficients %J Modelirovanie i analiz informacionnyh sistem %D 2012 %P 7-23 %V 19 %N 1 %U http://geodesic.mathdoc.fr/item/MAIS_2012_19_1_a0/ %G ru %F MAIS_2012_19_1_a0
S. A. Kashchenko; A. S. Polstyanov. The asymptotic of periodic solutions of autonomous parabolic equations with rapidly oscillating coefficients and equations with large diffusion coefficients. Modelirovanie i analiz informacionnyh sistem, Tome 19 (2012) no. 1, pp. 7-23. http://geodesic.mathdoc.fr/item/MAIS_2012_19_1_a0/
[1] A. B. Vasileva, V. F. Butuzov, Asimptoticheskie razlozheniya reshenii singulyarno vozmuschennykh uravnenii, Nauka, M., 1973 | MR
[2] S. A. Kaschenko, “Issledovanie ustoichivosti reshenii lineinykh parabolicheskikh uravnenii s blizkimi k postoyannym koeffitsientami i maloi diffuziei”, Tr. seminara im. I.G. Petrovskogo, 15 (1991), 128–155
[3] A. Stokes, “On the approximation of nonlinear oscillation”, Tr. V Mezhdunar. konf. po nelineinym kolebaniyam, v. 2, Naukova dumka, Kiev, 1970, 480–491
[4] S. A. Kaschenko, “Suschestvovanie i asimptotika periodicheskikh reshenii nekotorykh uravnenii s posledeistviem”, Kachestvennye metody teorii nelineinykh kolebanii, v. 2, Kiev, 1984, 173–175